Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Uniform equivalence between Banach spaces


Authors: Israel Aharoni and Joram Lindenstrauss
Journal: Bull. Amer. Math. Soc. 84 (1978), 281-283
MSC (1970): Primary 57A17; Secondary 54E15
MathSciNet review: 0482074
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A17, 54E15

Retrieve articles in all journals with MSC (1970): 57A17, 54E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14475-9
PII: S 0002-9904(1978)14475-9